# SDR EE4Y2023013017050

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 47,742 hours, 30,738 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT WORK CARD Nº: ZL-575-01-001 MPD, CORROSIONON LH WING TOP SKIN PANEL 2 LOWER SURFACE, RS AND TEOH RIBS 14-15 WAS FOUND. DUE THECORROSION RUNNING OVER REAR SPAR DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIRINSTRUCTIONS AND FINAL APPROVAL.AIRBUS PROVIDED REPAIR INSTRUCTIONS UNDER DOSSIER81164669, 80872466 AND TD/80872466/076/2023#A.THE REPAIR WAS PERFORMED UNDER COOPESA JOB:A1M154 (ITEM 5-35)
